# SDR I5PA2024111375702

- Difficulty date: November 13, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 66,980 hours, 34,777 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Ecu
- Part number: 211734220
- Part serial: 117AD341
- Condition: Inoperative
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU ELECTRICAL LOAD FLUCTUATES.  REPLACED APU ECU PER AMM. OPS CHECK GOOD.
